# SDR 7C7A2021111100042

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Condition: None
- Component: Trailing Rudder
- Component part number: 85540002001
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

GENIE LIFT CONTACTED LOWER AFT TRAILING RUDDER, BENDING RH&LH SKIN PANELS AND AFT CLOSING ANGLE.WC 55-2501.
